# SDR SWAA2012022401741

- Difficulty date: February 18, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 45,939 hours, 26,769 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B AFT FLAP DELAMINATED.  REPAIRED AFT FLAP IAW SRM.
